# SDR CALA2015072900616

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112N2038
- Condition: Gouged
- Location: Bs 158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER GOUGED ON RIGHT FORWARD SPAR APPROXIMATELY FSS 158.  REMOVED DAMAGED STIFFENER, FABRICATED & INSTALLED NEW STIFFENER IAW DWG 112N2038 & DWG 112N2002.
